Skip to Content

Can coming off the fentanyl patch make your stomach upset and hurt?

Responses (2)

tlcandmore 24 Feb 2012

Hi Swetie,
It sure can. How are you trying to come off the patch? How much and how long have you been on it? It's not a good idea to stop taking a med this strong suddenly. The best thing to do is get help from your doctor. He can help you taper off so as not to cause serious problems. If you give more info I can probably give you a more detailed answer. Please don't try to do this cold turkey if you've been on it for a while especially at high doses.
Let me know if I can help.
Your friend -Terri-

tlcandmore 26 Feb 2012

Hey Swetie - Just checkin' to make sure you're okay. Hope you're doing well. Let me know so I won't worry!!
Your friend -Terri-

tlcandmore 26 Feb 2012

Hey Swetie - Just checkin' to make sure you're okay. Hope you're doing well. Let me know so I won't worry!!
Your friend -Terri-

Anonymous 26 Feb 2012

hello there, sorry to say... but yes it can... how much and how long depends on the dosage. I would imagine that the doctor that prescribed the meds (fentanyl)would have explained the good, the bad and the ugly about this particular medication. One can wean or taper slowly with almost no withdrawals, I did, or use another pain med to keep you relatively pain free while you come down.
Good Luck, Good Food and Good Karma,
The Sweetest, Happiest, Hot and Cold Flashiest, Hippie,
Laua

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions